MathSciNet Relay Station
MathSciNet bibliographic data
MR1973954 82B41 (60K35 82D60)
van der Hofstad, Remco; Slade, Gordon The lace expansion on a tree with application to networks of self-avoiding walks. Adv. in Appl. Math. 30 (2003), no. 3, 471–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement